# SDR ASAA0681209

- Difficulty date: November 20, 2006
- Submitted: November 21, 2006
- Operation: Air carrier
- Aircraft: N982AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53473
- Aircraft time: 32,377 hours, 16,466 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Part number: 993061221
- Condition: Corroded
- Location: Bs 1174-1212
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR CUSP WEB IS CORRODED.  REPLACED TWO DAMAGED AREAS OF WEB AND INSTALLED TWO REPAIR DOUBLERS PER SRM 51-70-4.
